On regularity estimates for mappings between embedded manifolds
Ioffe, Alexander
Control and Cybernetics, Tome 36 (2007), p. 659-668 / Harvested from The Polish Digital Mathematics Library
Publié le : 2007-01-01
EUDML-ID : urn:eudml:doc:209510
@article{bwmeta1.element.bwnjournal-article-ccv36i3p659bwm,
     author = {Ioffe, Alexander},
     title = {On regularity estimates for mappings between embedded manifolds},
     journal = {Control and Cybernetics},
     volume = {36},
     year = {2007},
     pages = {659-668},
     zbl = {1168.49036},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-ccv36i3p659bwm}
}
Ioffe, Alexander. On regularity estimates for mappings between embedded manifolds. Control and Cybernetics, Tome 36 (2007) pp. 659-668. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-ccv36i3p659bwm/